# SDR UALA2013071905083

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 81,668 hours, 23,623 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 65C199011U1
- Condition: Unsecure
- Location: Rt Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SERVICE DOOR FWD EVAC SLIDE ARM LEVER DIFFICULT TO POSITION.  FOUND THAT LANYARD CAME OUT OF GIRT UNDER GIRT BAR.  SECURED LANYARD, OPS CHECKED NORMAL.
